A study on the local convergence of a Steffensen-King-type iterative method
Date
2017
Authors
Argyros, I.K.
George, S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
We study the local convergence of a Steffensen-King-type method to approximate a locally unique solution of a nonlinear equation. Earlier studies such as [14, 15, 17] show convergence under hypotheses on the third derivative or even higher. The convergence in this study is shown under hypotheses on the first derivative. Hence, the applicability of the method is expanded. Finally, numerical examples are also provided in this study. CSP - Cambridge, UK; I & S - Florida, USA, 2017.
Description
Keywords
Citation
Nonlinear Studies, 2017, Vol.24, 2, pp.285-295